# SDR 9608649913

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963N
- Make and model: Doug DC-9-31
- Aircraft serial: 47415
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113319
- Condition: Low Pressure
- Location: Main Cabin Door
- Part time: 34,167 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MAIN CABIN DOOR EVACUATION SLIDE LOW ON PRESSURE.  REPLACED SLIDE.
